# SDR QXEA2016102700683

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 12,692 hours, 13,547 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING INDICATION SMOKE.  DONNED MASKS AND RAN CHECKLISTS.  WARNING WENT OUT AND REILLUMINATED TWICE.  BAG AFT SMOKE ANNUNCIATOR ALSO TEMPORARILY ILLUMINATED ON SHORT FINAL STAYED STEADY ON GROUND.  ACCOMPLISHED TO 2016102416 REPLACED BOTH AFT SMOKE DETECTORS REF MM 26-12-01 & NN 26-12-06 SYSTEM OPS NORMAL.  RETURNED TO SERVICE.
